Inventiones mathematicae

, Volume 67, Issue 3, pp 515–538

Geometric quantization and multiplicities of group representations

  • V. Guillemin
  • S. Sternberg
Article

DOI: 10.1007/BF01398934

Cite this article as:
Guillemin, V. & Sternberg, S. Invent Math (1982) 67: 515. doi:10.1007/BF01398934

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • V. Guillemin
    • 1
  • S. Sternberg
    • 1
  1. 1.Departments of MathematicsMass. Inst. of Tech. and Harvard UniversityCambridgeUSA